# SDR C1HA200697017

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 59,506 hours, 24,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF FLOORBEAM BS 1110 LBL 65 TO RBL 65.  REPAIRED DAMAGED AREA ON FLOORBEAM BS 1110 FROM LBL 66 TO RBL 15 IAW SRM 53-10-2 AND 53-10-8.
